Lita da Silva, João (2015) REMARKS ON YU MIAO AND SHOUFANG XU'S PAPER ALMOST SURE CONVERGENCE OF WEIGHTED SUMS. Miskolc Mathematical Notes, 16 (1). pp. 503-506. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
1180.pdf Download (750kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2015.1180
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 25 Nov 2018 06:58 |
Last Modified: | 25 Nov 2018 06:58 |
URI: | http://real.mtak.hu/id/eprint/87793 |
Actions (login required)
![]() |
Edit Item |